MathSciNet Relay Station
MathSciNet bibliographic data
MR717708 (86a:65006) 65B10
Albertsen, N. C.; Jacobsen, G.; Sørensen, S. B. Nonlinear transformations for accelerating the convergence of $M$-dimensional series. Math. Comp. 41 (1983), no. 164, 623–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement